MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME INSULATED TABLE CLAMP; MISC ORTHO SURGICAL INSTR
Model Number 387.346
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, after opening the synframe standard access tray, the synframe insulated table clamp appeared to be broken.The black tightening knob on the table mount clamp was jammed and could neither turn to open or close.As a result, it could not be secured to the bed and used for the procedure.This all occurred before the patient was in the operating room.A backup tray was available and opened for surgery.There was no surgical delay.There was no patient involvement.This report is for one (1) synframe insulated table clamp.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and the complaint condition(s) of broken could not be confirmed as the image did not show any damage with the instrument and no video was given showing the functionality of the instrument.As the instrument(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed, and no issues were noted there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: part: 387.346, lot: bag0289, manufacturing site: hägendorf, release to warehouse date: 19.Dec.2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME INSULATED TABLE CLAMP
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11384729
Report Number2939274-2021-01050
Device Sequence Number4037573
Product Code LXH
UDI-Device Identifier10705034771120
UDI-Public10705034771120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.346
Device Catalogue Number387.346
Device Lot NumberBAG0289
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1